MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT METAL/POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT METAL/POLYMER PROSTHESIS
Model Number DIA42 +6 7.5C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device was manufactured in accordance with our specifications.This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to instability/dislocation.Humeral stem and glenoid baseplate not revised.

Brand Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Common Device Name
SHOULDER JOINT METAL/POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5976548
Report Number3000931034-2016-00130
Device Sequence Number95150
Product Code KWS
UDI-Device Identifier03700386940873
UDI-Public03700386940873
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberDIA42 +6 7.5C
Device Catalogue NumberDWF421C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight109